MAUDE Adverse Event Report: TELEFLEX MEDICAL TEV GN BR 0 TC-43/HR26 2N 36"; SUTURE, NONABSORBABLE, SYNTHE

TELEFLEX MEDICAL TEV GN BR 0 TC-43/HR26 2N 36"; SUTURE, NONABSORBABLE, SYNTHE
Model Number IPN000859
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Capio suture broke off inside patient.Possible capio hand piece or suture error.The dart from the capio suture broke off.The doctor said it malfunctioned and the suture dart came off or fell off or was cut off and he could not capture the suture and the dart is now left inside the patient.Cannot retrieve.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).No issues or discrepancies were found in the device history record of product code 833-123 / batch 74h1901360 that can be related to the failure mode reported.A corrective action cannot be implemented at the time since the sample involved in the customer complaint was not sent for analysis.

Brand Name
TEV GN BR 0 TC-43/HR26 2N 36"
Common Device Name
SUTURE, NONABSORBABLE, SYNTHE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key13427623
Report Number3004365956-2022-00007
Device Sequence Number14778396
Product Code GAT
UDI-Device Identifier14026704603876
UDI-Public14026704603876
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K021019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2024
Device Model NumberIPN000859
Device Catalogue Number833-114
Device Lot Number74H1901360
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2022
Supplement Date Received by Manufacturer02/23/2022
Initial Report FDA Received Date02/02/2022
Supplement Report FDA Received Date03/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/08/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown